# SDR SWAA2025042955296

- Difficulty date: April 22, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Incorrect
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1; L2 AND R2 TO HAVE INCORRECT EXIT LIGHT LENS INDICATORS<[01] REMOVED AND REPLACED L1; L2 AND R2 EXIT LIGHT LENS INDICATORS IAW AMM 33-51-01-960-802.;[02] VERIFIED ACTION 1. JOB COMPLETE.
